MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. ADVANCE - CAPSULE ENDOSCOPE DELIVERY DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. ADVANCE - CAPSULE ENDOSCOPE DELIVERY DEVICE
Lot Number 7097793
Medical Device Problem Codes Insufficient Device Problem Information (3190); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris requested the advance capsule endoscope delivery device subject of the reported event be sent back for evaluation.The device history record (dhr) was reviewed, and no abnormalities were noted.A complaint review determines this to be an isolated event for the subject lot.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The distributor reported that during a patient procedure their advance capsule endoscope delivery device did not deploy the capsule.User facility personnel utilized a second advance capsule endoscope delivery device and the capsule deployed.The procedure was completed successfully following a delay.No report of injury.
 
Additional Manufacturer Narrative
Steris made multiple attempts to obtain additional information regarding the reported event and to obtain the advance capsule endoscope delivery device back for evaluation however, the complainant has not responded.A follow-up report will be submitted should additional information become available.No additional issues have been reported.

Brand Name
ADVANCE - CAPSULE ENDOSCOPE DELIVERY DEVICE
Common Device Name
CAPSULE ENDOSCOPE DELIVERY DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key19534329
Report Number1528319-2024-00047
Device Sequence Number8251485
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public00724995183608
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number7097793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2024
Supplement Report FDA Received Date07/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown